My Tinnitus Is Annoying Me

Discussion in 'Support' started by David 1985, Jun 5, 2014.

    1. David 1985

      David 1985 Member

      Location:
      London
      Tinnitus Since:
      01/04/2014
      My tinnitus won't go away. I am obese weighing in at 22 stone. My tinnitus came while I have been taking anti biotics for excema on my legs. I was then prescribed more antibiotics for the tinnitus but it got worse. It only affects my right ear and my right eye has been twitching like since my tinnitus started.:cry: I have had it for two months. Will it go away? Any advise?
       
      • Hug Hug x 1
    2. attheedgeofscience
      No Mood

      attheedgeofscience Member Mighty Benefactor Hall of Fame

      Location:
      Denmark
      Tinnitus Since:
      Resolved since 2016
      Cause of Tinnitus:
      See information page
      It is not immediately clear to me if you can take part in the following clinical trial (based on your condition ie. cause of onset of tinnitus). My advice would be to contact them for further info. This is a potentially unique chance to get cured - or at least nearly so (you will be offered the real drug later on if you got the placebo during the trial itself).

      http://www.tinnitus-study.info/uk-the-study

      Some antibiotics are known to cause nerve damage. This may seem to be the case with you. You need to see a doctor/neurologist about it, if you haven't already (needless to say...).

      Take care.
       
    3. AUTHOR
      AUTHOR
      David 1985

      David 1985 Member

      Location:
      London
      Tinnitus Since:
      01/04/2014
      Thanks very much :) I'll check the link now :)
       
    4. ampumpkin
      Amused

      ampumpkin Member Benefactor

      Location:
      Montreal
      Tinnitus Since:
      Onset: 12/2007 Increase: 04/2014
      Cause of Tinnitus:
      2007: Meds(Antidepressant) 2014: Meds(Antibiotics)
      David, could you tell us what antibiotics you took? I'm curious to see if it was the same I took in May and caused my T to increase...
       

Share This Page

Loading...